advertisement
Question
Posted by: nina | 2011-02-08

nurofen plus

i recently had a massive personal trauma, and have been feeling very distressed. i have no appetite and dont sleep well. i have had lots of headaches from the stress so i have been taking nurofen plus..no more than two a day. i know i need to eat, and i am sure once the stress passes i will eat again. i am 1.72m tall and i weigh 53 kg''s now. is there any danger at the moment with the weight, or the fact that i take the pills? i drink lots of water to keep hydrated, and a mouthful or two of food a day....but i really struggle to eat...i do try though.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Nina
You probably need some supportive medication to just help you through this episode. If you are not eating or sleeping well, you probably have acute reactive depression due to what happened and you may need to take an antidepressant for a few months. It will help you sleep better and also just help you to cope with "life" until you feel better. It is not habit forming. Talk to your GP about this and don't be ashamed to also go for trauma counselling. If you can't eat, try using something like Nutramen T supplement (the powder that you mix with milk/water and drink instead of a meal) Try not to take the Neurofen on an empty stomach as it can cause an ulcer to form. Hope things get better - but ask help if things get too much for you.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011-02-08

Hallo Nina
You probably need some supportive medication to just help you through this episode. If you are not eating or sleeping well, you probably have acute reactive depression due to what happened and you may need to take an antidepressant for a few months. It will help you sleep better and also just help you to cope with "life" until you feel better. It is not habit forming. Talk to your GP about this and don't be ashamed to also go for trauma counselling. If you can't eat, try using something like Nutramen T supplement (the powder that you mix with milk/water and drink instead of a meal) Try not to take the Neurofen on an empty stomach as it can cause an ulcer to form. Hope things get better - but ask help if things get too much for you.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement